# SDR EISA97146

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FORWARD CARGO COMPARTMENT LEFT SIDE CARGO FLOOR SUPPORT, HAS CRACK ABOVE STRINGER 26 STATION 540-560.  REPAIRED CRACK IAW SRM 51-20-1.  (M)
